Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2016, Article ID 1029024, 7 pages
Research Article

On Vertex Covering Transversal Domination Number of Regular Graphs

1Department of Mathematics, Alagappa Chettiar College of Engineering and Technology, Karaikudi, Tamil Nadu 630 004, India
2Department of Mathematics, Alagappa Government Arts College, Karaikudi, Tamil Nadu 630 003, India

Received 19 December 2015; Revised 22 February 2016; Accepted 6 March 2016

Academic Editor: Kinkar Ch Das

Copyright © 2016 R. Vasanthi and K. Subramanian. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [2 citations]

The following is the list of published articles that have cited the current article.

  • R. Vasanthi, and K. Subramanian, “On the minimum vertex covering transversal dominating sets in graphs and their classification,” Discrete Mathematics, Algorithms and Applications, pp. 1750069, 2017. View at Publisher · View at Google Scholar
  • Doujan Wrikat, Osama N. Ogilat, and Moa’ath N. Oqielat, “On the characteristic polynomials of covering number of vertices and edges of graphs,” Far East Journal of Mathematical Sciences, vol. 102, no. 3, pp. 527–535, 2017. View at Publisher · View at Google Scholar